# SDR RAIA950409

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 9,090 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7058 - RIGHT ENGINE TORQUE DROPPED TO 65 PERCENT.  MAINTENANCE ADJUSTED RIGHT TORQUE SIGNAL CONDITIONER.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
